| Model Number |
FX-001CE |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of the acquisition of tva medical, inc., on (b)(6) 2018 a retrospective review was completed on (b)(6) 2018.Based on (b)(4) internal procedures and 21 cfr part 803 regulation this event is classified as an mdr reportable event.
Event or Problem Description
It was reported that upon activation of the devices in the ulnar artery and vein, the electrode allegedly failed to cut the tissue.Reportedly, no fistula was formed, and no further attempts were made to create the arteriovenous fistula (avf).There was no reported patient injury.